# SDR ASAA2021110736546

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 40,942 hours, 11,677 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED IN OGG. FOLLOWED QRH. WINDOW OVERHEAT WENT OUT. GROUNDED - YES. OPS CHECKS OK. REF WINDOW HEAT SYS OPS TEST B737-800 AMM 30-41-00.
